Renormalizability of gauge theories

Jul, 1962
4 pages
Published in:
  • Phys.Rev. 127 (1962) 331-334

Citations per year

1963197819932008202302468
Abstract: (APS)
By generalization of methods developed by Kamefuchi, O'Raifeartaigh, and Salam, conditions for renormalizability of general gauge theories of massive vector mesons are derived. These conditions are stated explicitly in Eqs. (39) and (40) of the text. It is shown that all theories based on simple Lie groups (with the one exception of the neutral vector meson theory in interaction with a conserved current) are unrenormalizable.